# SDR ASAA0080198

- Difficulty date: March 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE INSPECTION, THE RIGHT SUPPORT FOR THE HORIZONTAL STABILIZER FAIRING WAS FOUND WITH AN OBLONG HOLE AT THE NUTPLATE.  REPAIRED PER EA 5510-01094.  (M)
